Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Does severe gas go with heart attack symptoms ?

Does severe gas go with heart attack symptoms'?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  703
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Gas is often caused by bad food habits. Your diet is the key to your health. Diet is an important factor in the cause and cure of many ills. The wrong foods can cause allergic reactions ranging from the well-known straw¬berry rash to death from allergic asphyxiation. The right foods can help you clear up such allergic reactions. The wrong foods can bring on overweight, sap your energy, and rob you of zest and well-being. And in the degenerative diseases of the heart and blood vessels, diet is the key; it is the difference between active good health and dangerous illness. By eliminating certain foods from your diet, by including others in the right amounts, and by the use of nutritional sup¬plements, you can achieve at least a 50 per cent protection against heart attack.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor